# SDR DXTA2020090864056

- Difficulty date: September 6, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N644QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605582
- Aircraft time: 12,689 hours, 9,775 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 99131
- Part serial: 2986
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY EXIT SIGNS DO NOT ILLUMINATE DURING EMERGENCY LIGHT TEST INCLUDING: MAIN CABIN ENRTY SIGN, SIGNS ON EITHER SIDE OF MAIN DOOR, EXIT SIGN IN LAV, AND EXIT SIGN ON REAR CABIN WALL.  SIGNOFF.  REMOVED AFT EMERGENCY LIGHTING BATTERY TO LAB PLACED ON CHARGE.  BATTERY WOULD NOT TAKE CHARGE AND REQUIRES REPLACEMENT.  REPLACED BATTERY PN 9913-1 SN 2986 WITH OVERHAULED PN 9913-1 SN 1868.  OPERATIONAL CHECKS GOOD.  WORK ACCOMPLISHED IAW 560XL MM CHPT 33-50-02.
